# SDR TSAA0753035

- Difficulty date: June 19, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N836AL
- Make and model: Boeing 737236
- Aircraft serial: 23225
- Aircraft time: 42,848 hours, 36,388 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 654655055
- Condition: Damaged
- Location: Bs 787
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT HNL, A BAGGAGE BELT LOADER WAS DRIVEN UNDER THE AIRCRAFT DAMAGING UNDERNEATH THE AFT CARGO DOOR.  THE DAMAGE EXTENDS TO AN EXISTING REPAIR AT BODY STATION 787, BETWEEN STRINGER 26-27R.  A TECHNICAL IN-SERVICE REQUEST HAS BEEN SUBMITTED TO BOEING FOR A REPAIR.  [07-09-07]  REPAIR HAS BEEN COMPLETED PER ECO 3662 R.1. , BOEING AND ALOHA AGREEMENT NO. 6-1171-RE-01567 DATED 6-29-07, BOEING MESSAGE FRR-PK764-001, DATED 7-1-07 & BOEING MESSAGE 1-3863310666-12 DATED 7-5-07.  FORM 337 AND 8100-9 HAVE BEEN RECEIVED FOR THE REPAIR.  FINAL REPAIR DIMENSIONS APPROX 181 IN. X 57 IN..
